# SDR SWAA2022020753919

- Difficulty date: December 16, 2021
- Submitted: February 7, 2022
- Operation: Air carrier
- Aircraft: N454WN
- Make and model: Boeing 737*
- Aircraft serial: 29851
- Aircraft time: 59,747 hours, 35,307 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Cracked
- Location: R/H Wing
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/WING #6 SLAT NOSE EXTERNAL SKIN AT ACTUATOR RIB HAS EVIDENCE OF CRACKS AT 5 EACH FASTENERS SLAT STATION 202.45 ; / [01] REMOVED FASTENER 5 EA AT RIGHT WING #6 SLAT NOSE EXTERNAL SKIN AT ACTUATOR RIB AS PER REF B737-700 SRM 51-40-02-0G-0; [02] VERIFIED STEP 1.; [03] PERFORMED HFEC INSP ON RIGHT WING #6 SLAT NOSE EXTERNAL SKIN AT ACTUATOR RIB CRACKS NOTED ON 2EA FASTENERS CRACK LENGTH 0.250' ON FASTENER 57' FROM OUTBD EDGE AND OTHER FASTENER 2EA CRACKS LENGTH 0.250' EACH; 58' FROM OUTBD EDGE OF SLAT IAW B737 NDT P6 51-00-00 PROC.23 TOOL USED : NORTEC 600 B/C 172389 07/22;[15] FABRICATED FILLER [2] AND REPAIR DOUBLER [1] PER B-737-700 SRM. 57-42-01-2R-8 FIGURE 202 ALTERNATIVE 1; MAT. USED. 7075-T6.063' PO# 1742711[FILLER] AND 7075-T6.071' PO#1746529.; [18] TREATED AND PRIMED FABRICATED FILLER [2]; REPAIR DOUBLER [1] AND SURFACE OF THE REPAIR AREA AS PER REF B737-700 AMM 51-21-41-370-801 AND AMM51-21-72-370-804.; [19] VERIFIED STEP 18. OK TO INSTALL REPAIR PARTS.; [ [22] VERIFIED STEPS 20 AND 21.; [23] STARTING REPAIR PARTS INSTALLATION AT R/WING #6 SLAT NOSE EXTERNAL SKIN AT ACTUATOR RIB AS PER REF B737-700 SRM 57-42-01-2R-8 FIGURE 202 ALTERNATIVE 1; [24] INSTALLED REPAIR PART AT RIGHT WING SLAT #6 NOSE EXTERNAL SKIN AT ACTUATOR RIB AS PER REF B737-700 SRM 57-42-01-2R-8 FIGURE 202 ALTERNATIVE 1;
